# SDR DALA2024092509420

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 106,915 hours, 15,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1606 EMER LIGHTS ON SEATS 4D, 5D, AND 6D WILL NOT LIGHT DURING TEST, FOUND ON SVC CHECK. CORRECTIVE ACTION: REPLACED FUSE IN M9011, CHECKS GOOD PER B767 AMM 33-51. (5685503)
